Fixed Point Theory and Applications
Volume 2004 (2004), Issue 2, Pages 81-88
Common fixed points of a finite family of asymptotically pseudocontractive maps
Department of Mathematics, University of Nigeria, Nsukka, Nigeria
Received 3 December 2003; Revised 13 February 2004
Copyright © 2004 M. O. Osilike and B. G. Akuchu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Convergence theorems for approximation of common fixed points of a finite family of asymptotically pseudocontractive mappings are proved in Banach spaces using an averaging implicit iteration process.